# SDR R61A2020022015204

- Difficulty date: February 15, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 31,088 hours, 23,998 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 367329003
- Part serial: 2281
- Condition: Faulty
- Location: Lt Fuel Cell
- Part time: 27,905 hours, 21,281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT LEFT FUEL QUANTITY AT APPROXIMATELY 1 HOUR INTO FLIGHT, QUANTITY STARTED TO VARY +/- 200 THEN +/- 400 THEN TO +/- 1000 POUNDS. DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT. R&R LH FUEL TANK UNIT HARNESS.
